# SDR W6JA20150428001

- Difficulty date: April 28, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N412AP
- Make and model: Gulstm 200
- Aircraft serial: 102
- Aircraft time: 3,266 hours, 1,793 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, IMMEDIATELY AFTER THE GEAR WAS RETRACTED, AN EICAS MSG CAUTION LIGHT FOR, MAIN CABIN DOOR, CAME ON.  PILOT COMMUNICATED TO TOWER TO RETURN WITHOUT DECLARING EMER.  WHEN TRANSFERRED TO APPROACH, PILOT DECLARED EMER & WAS GIVEN PRIORITY TO 25R & LANDED WITHOUT INCIDENT.  ON GND, THE DOOR WAS OPENED & CLOSED SEVERAL TIMES.  EACH TIME, THE DOOR IS FOUND CLOSED OR LOCKED & LIGHT EXTINGUISHED.  THIS MATTER WAS RELAYED BY THE FLIGHT CREW AS THE CHECKLIST FOR THIS ABNORMALITY IS INSUFFICIENT & AMBIGUOUS, POOR DOOR WARNING CHECKLIST.  REPLIED THAT THEY ARE GOING TO SUBMIT A CHANGE TO THE CHECKLIST.
